MathSciNet Relay Station
MathSciNet bibliographic data
MR294519 (45 #3589) 20G15
Dye, R. H. On the involution classes of the linear groups ${\rm GL}\sb{n}(K)$, ${\rm SL}\sb{n}(K)$, ${\rm PGL}\sb{n}(K)$, ${\rm PSL}\sb{n}(K)$ over fields of characteristic two. Proc. Cambridge Philos. Soc. 72 (1972), 1–6.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement